MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA FEM ADAPTER 5 DEGREE; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US SIGMA FEM ADAPTER 5 DEGREE; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960781
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e3: reporter is a legal attorney.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient's left knee was revised to address instability.Intraoperatively, it was identified that the tibial base plate was loose (interface not provided) and had subsided.It was also noted that the well-fixed femur was malpositioned/internally rotated and was explanted along with the tibial tray and insert.The patella component was well-fixed and was retained.Revision tibial tray and revision femur, with sleeve and stem for both side constructs were implanted, there were no complications reported.No product information was provided in the records for revised primary implants or retained patella.The records did provide a partial record of the revision implants placed during (b)(6) 2018 revision--these appear to be only for the femur side of the knee (depuy femur, augments, sleeve, and stem, as well as depuy cement).On (b)(6) 2022, patient's left knee was revised again to address severe pain and gross instability.Intraoperatively, the well-fixed femur components were explanted from the femoral sleeve and stem, which were well-fixed and retained.An s-rom noiles hinged femur with 2 femoral augments was implanted along with 12mm thick hinged insert.All tibial side components were well-fixed and retained, as was the primary patella.There were no reported complications.Doi: (b)(6) 2018 dor: (b)(6) 2022 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA FEM ADAPTER 5 DEGREE
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20659138
Report Number1818910-2024-23455
Device Sequence Number8502855
Product Code JWH
UDI-Device Identifier10603295233916
UDI-Public(01)10603295233916(17)281031(10)J1361M
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960781
Device Lot NumberJ1361M
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale